# SDR USAA000733

- Difficulty date: May 16, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N913VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 45846
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: Pax Door
- Part time: 72,269 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C-5 - PAN HAD LONG CRACK, 0.250 INCH, DOOR PAN AT CENTER AFT STOP.  INSTALLED DOUBLER PER DC-9 SRM 52-15, FIG 51.  (X)
